MAUDE Adverse Event Report: QUICK-SET®; QUICK-SET 110/9

QUICK-SET®; QUICK-SET 110/9
Lot Number 5188087
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported tubing detachment at the quick release while getting in and out of his car.While trying to disconnect from the quickset at the quick release, the whole thing came out.He was traveling at that time.It detached thrice, and he pinched it to turn but it was not getting released.There was a time when the infusion was on for a day and a half.As soon as he inserted the second one, insulin went everywhere.The third one was on for about half a day when he noticed his blood glucose level was not going down and realized that the tubing came out.The site location was either side and the pump was located on the same side in relation to the site.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Reportedly, patient's blood glucose level was at 162 mg/dl in the morning of this report.No further information available.

Brand Name
QUICK-SET®
Common Device Name
QUICK-SET 110/9
MDR Report Key8485928
Report Number3003442380-2019-00949
Device Sequence Number14049369
Product Code FPA
UDI-Device Identifier05705244006652
UDI-Public05705244006652
Combination Product (Y/N)N
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5188087
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1